The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 23, Issue 1, 2007
Metadata
 

Local Fatou theorem and the density of energy on manifolds of negative curvature
Frédéric Mouton
pp. 1–16
Abstract | Full-Text PDF (171 KB) | Metadata

Stability of Lewis and Vogel’s result
David Preiss and Tatiana Toro
pp. 17–55
Abstract | Full-Text PDF (331 KB) | Metadata

The Magic Square and Symmetric Compositions II
Alberto Elduque
pp. 57–84
Abstract | Full-Text PDF (264 KB) | Metadata

Poisson kernels of half–spaces in real hyperbolic spaces
Tomasz Byczkowski, Piotr Graczyk and Andrzej Stós
pp. 85–126
Abstract | Full-Text PDF (327 KB) | Metadata

On minimal non-supersoluble groups
Adolfo Ballester-Bolinches and Ramón Esteban-Romero
pp. 127–142
Abstract | Full-Text PDF (178 KB) | Metadata

Comparing homologies: Čech's theory, singular chains, integral flat chains and integral currents
Pierre Fima
pp. 143–189
Abstract | Full-Text PDF (405 KB) | Metadata

Convex functions on Carnot groups
Petri Juutinen, Guozhen Lu, Juan J. Manfredi and Bianca Stroffolini
pp. 191–200
Abstract | Full-Text PDF (139 KB) | Metadata

Nonvariational layer potentials with respect to H¨older continuous vector fields
Gregory C. Verchota
pp. 201–212
Abstract | Full-Text PDF (159 KB) | Metadata

On the density of continuous functions in variable exponent Sobolev space
Peter Hästö
pp. 213–234
Abstract | Full-Text PDF (319 KB) | Metadata

Modified logarithmic Sobolev inequalities in null curvature
Ivan Gentil, Arnaud Guillin and Laurent Miclo
pp. 235–258
Abstract | Full-Text PDF (217 KB) | Metadata

The volume near the zeroes of a smooth function
Pavel Batchourine and Charles Fefferman
pp. 259–267
Abstract | Full-Text PDF (115 KB) | Metadata

The Structure of Linear Extension Operators for $C^m$
Charles Fefferman
pp. 269–280
Abstract | Full-Text PDF (159 KB) | Metadata

Small gaps in coefficients of $L$-functions and $\mathfrak{B}$-free numbers in short intervals
Emmanuel Kowalski, Olivier Robert and Jie Wu
pp. 281–326
Abstract | Full-Text PDF (367 KB) | Metadata

Wavelet construction of Generalized Multifractional processes
Antoine Ayache, Stéphane Jaffard and Murad S. Taqqu
pp. 327–370
Abstract | Full-Text PDF (343 KB) | Metadata

On the Regularity Conditions for the Navier-Stokes and Related Equations
Dongho Chae
pp. 371–384
Abstract | Full-Text PDF (166 KB) | Metadata

On monochromatic solutions of equations in groups
Peter J. Cameron, Javier Cilleruelo and Oriol Serra
pp. 385–395
Abstract | Full-Text PDF (131 KB) | Metadata